| Model Number |
8884773006 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer states that after a few minutes of use, the tube started to leak.
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the defect and root cause analysis.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.